# SDR DHL2006804537

- Difficulty date: January 30, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1180
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FORMER CORRODED STA 1180.000 L-35R.  REMOVED FASTENERS IAW SRM 51-1-20D.  REMOVED CORROSION FROM FORMER AT STA 1180.000 L-35R IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION AND FABRICATED FORMER (EXTRUSION P/N 7075T651 0.090") AND SPLICE PLATE (AL7075T6 0.090") IAW SRM 53-2-0 FIG 2A/2B.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2A/2B, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
